RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 1, Pages 155–160 (Mi tmf5071)  

Gell–Mann–Low function of the chiral model on the homogeneous berger space

A. M. Gavrilik


Abstract: For the two-dimensional nonlinear sigma model on the homogeneous space $Sp(2)/SU(2)$ (Berger manifold) the method of sectional curvatures is used to find the Gell–Mann–Low $\beta$ function in the single-loop approximation. The result indicates that the model is an asymptotically free renormalizable nonlinear model.

Full text: PDF file (687 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:1, 1075–1078

Bibliographic databases:

Received: 19.11.1984

Citation: A. M. Gavrilik, “Gell–Mann–Low function of the chiral model on the homogeneous berger space”, TMF, 65:1 (1985), 155–160; Theoret. and Math. Phys., 65:1 (1985), 1075–1078

Citation in format AMSBIB
\Bibitem{Gav85}
\by A.~M.~Gavrilik
\paper Gell--Mann--Low function of the chiral model on the homogeneous berger space
\jour TMF
\yr 1985
\vol 65
\issue 1
\pages 155--160
\mathnet{http://mi.mathnet.ru/tmf5071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=822220}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 1
\pages 1075--1078
\crossref{https://doi.org/10.1007/BF01028643}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C731200015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5071
  • http://mi.mathnet.ru/eng/tmf/v65/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:80
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020